Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Loss of appetite, stomach bloated. No relief after taking northisterone, IBS tablets. How to cure?

For the last 3 weeks I ve had loss of appetite ,, feeling full all the time , bloating , I started northisterone tablets 8 days ago and things got 10 times worse my stomach is huge feel like I have a ballon in there . Feeling sick still feel full .. In the end I came of the tablets after 6 days on them as wAa to much . It s now thur I still havnt had a period and symptoms still same .. I thought was tablets but as symptoms there before I m not sure.. I ve tried ibs tablets it dosnt help ... Never been this bloated for this long every time I eat my stomach gurgles . I ve also had diarrhea 5 times in 3 weeks .. This also happed before taking the tablets ..
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General Surgeon 's  Response

Thank you for the query.

Your symptoms seems quite serious as the reason can be colon cancer or inflammatory bowel disease. You should visit your doctor and have abdominal X-ray, abdominal ultrasound, blood work done and get scheduled for colonoscopy.

Hope this will help.
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor